# SDR ABXA202402012921

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,672 hours, 27,704 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 303380
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENGINE DURING TAXI  "FIRST OFFICER PITOT" APPEAR ON EICAS. AC RETURED TO GATE AND AC WAS GROUNDED BY MAINTENANCE ,PERF FIM 30-31 FT 803, REMOVED AND REPLACED K646 R PROBE HT NZ RELAY PER BSWPM 20-81-22, AND WDM 30-31-21.  PROBE HT OPS CK GOOD OUT PANEL P61 PER AMM 30-31-00.  PERF RH ENG GROUND IDLE PER AMM 71-00-00 EICAS MSG RETURNED AND LT.  RE-PERFORMED FO'S PITOT PROBE TEST WHILE RECORDING TEMP, PROBE HT TEST FAILS PER AMM 30-31-00.  REMOVED AND REPLACED FO'S PITOT PROBE PER AMM 34-11-01.  PERF HIGH RANGE LEAK CK.  LEAK CHECK GOOD.  PERF RH ENG GROUND IDLE TEST PER AMM 71-00-00, OPS CK GOOD. AC RETURNED TO SERVICE
